Crestor hypothyroidism

Common Questions and Answers about Crestor hypothyroidism

crestor

6, Triglycerides 239, glucose 103 Diagnosed with hypothyroidism and prediabetes. Prescribed Levothyroxine and after 1 month TSH is 2.28. I have never had fasting glucose above 87 or Triglycerides above 170. Can the recent high values be because my TSH at the time was high? If so, how long should I wait to have my glucose retested to see if I am truly prediabetic? Should I test my glucose randomly? I am concerned about being labeled prediabetic because of insurance issues.
I have been prescribed synthroid 25 mg and crestor 5 mg since a month. However, from last 6 months, I feel drained out (energy level too low) and twice I got chocking feeling in my throat. Little staircase climbing makes me very tired. Also, since a week blood comes out from my throat with saliva. Please guide me in the right direction.
http://www.medhelp.org/drugs/Crestor/show/3468 Lipitor: http://www.medhelp.org/drugs/Lipitor/show/3078 Thousands of articles on the research: http://news.google.com/news?
crestor, prevacid. Any help with this concern is appreciated. T.
THere is an inc'd risk of muscle damage due to crestor type meds in patients with untreated hypothyroidism.
cholesterol 233 and LDL 166. They are putting me on Crestor for cholesterol. My concern is the thyroid levels. I just get so tired and put on so much weight when the levels are off. Anyone have any suggestions?
Can you explain suddenly high triglycerides? Just starting taking crestor 6 weeks ago -went for check up and trigly. suddenly jumped up to over 650. Dr. immediately put me on TriCor - but I would rather have tried to determine why they jumped so high. Highest they had ever been was 225. Wouldn't a re-check have been a better first step on this - I don't like getting started on a lot of medications. I am not overweight and have not had any real diet changes.
Hey There, Sorry if i am in the wrong place. I am taking crestor right now for my high cholesterol and i do have blood pressure. For the last 2 weeks, whenever i lay around or don't do any movements, my arm goes numb within 4-8 seconds, same for my legs and feet. When i say numb i mean i feel a tingling sensation within my arm, hands, feet and legs. I do not know what it is so i would appreciate some help. Could it be bad blood circulation?
There's a link but it usually starts with elevated TSH -- at least >5, but usually much higher to be the only cause of a cholesterol this high. Sounds like you have high cholesterol and a separate thyroid problem (hashi).
I was on Lipitor, then on Pravachol and lastly on Crestor. None of them had problems loweting the Choesterol levels, but muscle and joint pain even with Vit D and Co Q10 as prescribed my physician. However, I came off crestor yesterday as I started feeling Dizzy. I am normally a "healthy", active energetic person. Now my doc thinks we should try Zetia which is in a different family of drugs. Has anyone experienced difficulties with this? Any thoughts?
I thought this would stop when I stopped the Crestor but it most definitely HAS NOT. I have been off of Crestor for approximately five months. I suffer daily with pain, constipation and stomach issues. I also have a bad memory and horrible concentration. Could all of this be related to my thyroid being too low? The muscle issues, stomach issues, constipation, memory? I need help and don't know where to even begin to get it. I feel out of control and I just want my life back !
One of the searches that Google suggests to me is “Crestor memory problems”, which leads me to “Crestor brain fog”, which leads me ultimately to the idea that Crestor, even though it’s not listed as a side-effect, inhibits production of cholesterol, and the brain needs this stuff to operate correctly. I decide to call the doctor, and ask about this, because it sure sounds like what I’m experiencing. She doesn’t return my call – but I stop taking Crestor just the same.
The only FDA approved drug that has had clinical trails is Crestor. It is a statin drug so you have to watch for muscle pain , fatigue with it. If you get any tell you doctor right away. Have they done a full lipid panel on you too? Diet only lowers your cholesterol by about 10%. So, it helps to not eat any extra cholestrol as your liver is what genetically controls the amount of receptors you are born with that break down cholesterol.
There are a number of medical conditions that raise cholesterol including type 2 diabetes, obesity, alcohol, nephrotic syndrome (kidney damage), obstructive jaundice, hypothyroidism, PCOS, Cushing's syndrome. Your current labs may be due to secondary (central) hypothyroidism (pituitary or hypothalamic dysfunction) - normal TSH with a low free T4 and/or free T3. Your free T4 is borderline low.
Anyone else experience this or know what it is? I have hypothyroidism, PCOS, and psoriasis. I'm on metformin (1000 x 2), synthroid (50 McG), vitamin D (3000 iu), and crestor for high cholesterol. My last blood panel, 2 Weeks ago, showed everything as normal. Thanks for any help.
but I'm sure that's what caused mine to be high. BTW - he also wanted me on Crestor, but I had high cholesterol levels. I refused the Crestor based on the belief that I was still hypo (very low TSH, FT4 in low normal range, no FT3). The doctor blew that idea off as well.
prozac20mg once daily synthroid 100mcg once daily toprol xl 50 mg once daily crestor 10mg once daily I was taking metformin 500 mg, but I stopped that a few weeks ago, because of the acid reflux it was giving me, I am not diabetic, I am on it for PCOS. I am hypothyroid, I have irregular heart beats, which I was told not to be concerned with, I had lots of cardiac tests, all negative. I have high cholesterol and lipids, I was told because of the PCOS, that is why I take the crestor.
Hi, I am a 39 year old white male, and have been on statin drugs (Crestor) for the past five years or so. Earlier this year, I noticed some muscle fatigue in my shoulder area, primarily the left shoulder but lesser so in the right. I cut my Crestor use to 1/2 a pill a day (5 mg). Recently I went to the GP for a regular checkup, and my bloodwork showed an elevated level of total creatine kinase. I measured 234 versus an upper boundary of 204.
I am on Crestor, Atenolol, Cartia and Digoxin and Synthroid. I had Tachicardia and Atrial Fib. I have symptoms of shortness of breath, a dry cough, extreme fatigue, short term memory loss, extreme joint pain and stiffness, poor balance, weakness at times, vision gets dark at times, neck and throat soreness. I'm going to my doctor because I can't function with these symptoms. Can you tell me which meds can cause this and what other meds I could take. Thank you.
Not completely sure of you exact question either but after reading your journal entry I can say that being prescribed Rocalcitrol (vitamin D) would make sense. BTW - This is probably already obvious to you but parathyorid problems, that cause stomach issues, can be genetic. Take care.
Cholesterol levels can be affected by hypothyroidism, so I would have labs run first before I jump to other meds...that is just my opinion.
My doctor also insisted that I go on cholesterol med and I refused because it seems that once on those meds, they never want to let you come off them. Hypothyroidism can cause cholesterol levels to go high, but my triglycerides weren't as high as yours. I think that has to be a decision YOU make based on how you feel. My cholesterol levels, including triglycerides all began coming down after a few months on synthroid.
I had a doctor that insisted that I take Crestor and I refused it, because I know hypothyroidism causes high cholesterol. My belief was that once I got my thyroid hormones under control, my cholesterol would come down. I was partially right......... it did come down, but didn't get into the actual "normal" range until I added an hour of brisk walking, every day. For me, as with many others, exercise is essential AND it can often make you feel more energized.
I have been diagnosed with hypothyroidism for almost 20 years and have been on .112mcg of Levothyroxine a day for roughly the past 8 years. Last January, my TSH level was 0.11 and in October of this year (2008) it was 0.50. My doctor did nothing when my levels were so low in January. In fact, I didn't even know they were that low until this morning when I called and asked.
Hi, I was recently prescribed fenofibrate, 54 mg by my cardiologist because a new test called NMR showed my lipid particles to be very high in size. I also take Crestor ( a statin), 20 mg. In addition,to these, I take insulin for diabetes, synthyroid for hypothyroidism, metaprolol and lisinopril for blood pressure, Aspirin ( 320 mg) , and Efient ( 10 mg) as blood thinners to stop any clotting in a new stent on my LAD.
Fat-soluble statins like Lipitor and Zocor cause more damage than water soluble statins like Pravachol and Crestor. Hence the latter should be tried at lower dose. Possibility of hypothyroidism and diabetes should be ruled out as the presence of either disease can complicate the muscle pain. The role of Co Q10 in lowering cholesterol is controversial and should not be tried without consulting your doctor. Please discuss these points with your treating physician.
With the description above, as quoted from my report, do you think Im looking at MS or the results of cholesterol issues, hypothyroidism and a reeeeaaallly bad headache for two months?
I have been on medication since I was 14 or 16 as of right now I have been taking Crestor, Pristiq, Pms Clonazepam, Seroquel XR. I have had Cholesterol since I was a child. I was diagnosed with bypolar from my M.D and have suffered from depression since I was little, I get panic attacks, migraines,constipation.
MedHelp Health Answers